# SDR SIMA20151113005

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 28,846 hours, 24,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P20700009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS FLASHLIGHT CHARGING CRADLE IS BROKEN, WILL NOT HOLD FLASHLIGHT IN PLACE.  REPLACED FLASHLIGHT ASSEMBLY IAW 33-50-16.
